# SDR SWAA2024060799020

- Difficulty date: June 7, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 60,700 hours, 38,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.   R&R R1 DOOR SLIDE/OVERWING LAMP IAW AMM 33-51-04 OPS CHECK GOOD.
